Alert archive / Wyoming / Flash Flood Warnings in 2008

Flash Flood Warning 22, NWS Cheyenne, WY

August 10, 2008Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Aug 10, 2008, 3:35 PM MDT for Goshen County, Laramie County, Wyoming. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2008, 3:35 PM MDT (21:35 UTC)
Expired
Aug 10, 2008, 6:38 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:20 PM MDTFLASH FLOOD3 W La Grange, WYWATER FIFTEEN FEET WIDE FLOWING ACROSS HIGHWAY 85 JUST SOUTH OF THE HIGHWAY 151 INTERSECTION. NO DAMAGE REPORTED.
Aug 10, 4:35 PM MDTHEAVY RAIN 0.556 W La Grange, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 102135
FFWCYS
WYC015-021-110130-
/O.NEW.KCYS.FF.W.0022.080810T2135Z-080811T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
335 PM MDT SUN AUG 10 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 730 PM MDT

* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAWK       
  SPRINGS RECREATION AREA...LA GRANGE...AND HIGHWAY 151 EAST OF      
  LAGRANGE. 

DOPPLER RADAR HAS ESTIMATED 3 TO 4 INCHES HAS ALREADY FALLEN ACROSS 
EXTREME SOUTHEAST GOSHEN COUNTY FROM AN EARLIER THUNDERSTORM.

HORSE CREEK AND ITS TRIBUTARY BEAR CREEK WILL BE THE MOST 
SUSCEPTIBLE TO FLASH FLOODING.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE AS 
ADDITIONAL THUNDERSTORMS MOVE OVER THE WARNED AREA THROUGH 5 PM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF
STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING
AREAS ALONG THE BANKS OF STREAMS.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT
1-800-269-6220.

LAT...LON 4173 10433 4173 10406 4149 10406 4149 10434

$$

HAHN
2 follow-up statements
000
WGUS75 KCYS 102234
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT SUN AUG 10 2008

WYC015-021-110130-
/O.CON.KCYS.FF.W.0022.000000T0000Z-080811T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOSHEN WY-LARAMIE WY-
434 PM MDT SUN AUG 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN 
ACROSS THE FLASH FLOOD WARNINGA AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE HAWK 
SPRINGS RECREATION AREA...THE MERIDEN REST AREA...LA GRANGE 
...HIGHWAY 151 AND HIGHWAY 85 IN FAR SOUTHEAST GOSHEN COUNTY AND FAR 
NORTHEAST LARAMIE COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH PER HOUR ARE POSSIBLE 
IN THE WARNED AREA.

DOPPLER RADAR ESTIMATED THAT ONE TO TWO INCHES OF RAIN HAD FALLEN 
ACROSS EXTREME SOUTHEAST GOSHEN COUNTY AND EXTREME NORTHEAST LARAMIE 
COUNTY IN THE MIDDLE OF THE FLASH FLOOD WARNING AREA. AN AREA OF 2.5 
TO 3.5 INCHES OF RAIN WAS INDICATED BY RADAR ALONG HIGHWAY 151 FROM 
HIGHWAY 85 EAST TO THE NEBRASKA STATE LINE AND INCLUDING LA GRANGE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

LAT...LON 4173 10433 4173 10406 4149 10406 4149 10434

$$

RUBIN
000
WGUS75 KCYS 110038
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT SUN AUG 10 2008

WYC015-021-110045-
/O.CAN.KCYS.FF.W.0022.000000T0000Z-080811T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOSHEN WY-LARAMIE WY-
638 PM MDT SUN AUG 10 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES...

THE GOSHEN COUNTY SHERIFFS OFFICE HAD NO FURTHER REPORTS OF FLOODING 
ACROSS SOUTHEAST GOSHEN COUNTY. NO ADDITIONAL REPORTS OF FLOODING 
HAVE BEEN REPORTED FROM NORTHEAST LARAMIE COUNTY.

ALTHOUGH A FEW LIGHT SHOWERS WILL CONTINUE ACROSS SOUTHEAST GOSHEN 
COUNTY AND NORTHEAST LARAMIE COUNTY THROUGH 730 PM MDT...THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED SINCE THE THREAT OF FLASH FLOODING 
HAS ENDED.

PLEASE CONTINUE TO WATCH FOR WATER IN LOW LYING AREAS WHEN YOU ARE 
DRIVING AS THERE MAY STILL BE WATER IN LOW LYING AREAS AND POOR 
DRAINAGE LOCATIONS.

LAT...LON 4173 10433 4173 10406 4149 10406 4149 10434

$$

RUBIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:02 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 10, 1:02 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
102 PM MDT SUN AUG 10 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY...
A VERY APPARENT MINI-COMMA CLOUD IS MAKING ITS WAY THROUGH WYOMING
EARLY THIS AFTERNOON WITH MARKED CLEARING ON THE BACK SIDE. THIS
CLEAR AND DRY REGION WILL BE UPON MOST ZONES BY MIDNIGHT. UNTIL
THEN...THE INCREASINGLY SOUPY AIR WILL BE TAPPED BY RAMPANT UPWARD
MOTION ENERGY...THUS STRONG STORMS APPEAR TO BE IN THE NEAR
FUTURE. SEVERE POTENTIAL IS MAXIMIZED IN THE FAR NORTHERN ZONES
WHERE MORE MID LEVEL FLOW AND SURFACE CONVERGENCE ARE OCCURRING.
HAVE INCLUDED MENTION OF SEVERE STORMS THERE. ELSEWHERE HEAVY
RAINERS WILL BE THE MAIN THREAT WITH PRECIPITABLE WATERS STILL AT
OR ABOVE AN INCH. THE ASSOCIATED PACIFIC FRONT WILL SWEEP THROUGH
THE FORECAST AREA OVERNIGHT...PROVIDING A DRIER MORNING THAN
PREVIOUS ONES. SURFACE WINDS WILL SPIN THE DIAL AND BECOME UPSLOPE
AGAIN BY MIDDAY TOMORROW...SO LATE AFTERNOON CONVECTION IS
POSSIBLE TOMORROW WITH ANOTHER UPPER DISTURBANCE SLATED FOR THAT
TIME. MUCH THE SAME FOR TUESDAY EXCEPT UPSLOPE WILL HAVE HAD MORE
TIME TO JUICE THE LOW LEVELS...SO HAVE INCLUDED A MENTION OF
THUNDER THAT AFTERNOON. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL
BECAUSE THE LONGWAVE RIDGE PATTERN WILL REMAIN IN PLACE THROUGH
THE SHORT TERM.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...
BROAD ANTICYCLONIC FLOW AROUND THE WEAKENING FOUR CORNERS UPPER
HIGH TO BEGIN THE LONG TERM. SO TUESDAY NIGHT WILL BE DRY. THREE
DISTINCT UPPER LOWS WILL AFFECT THE LOWER 48...WITH A LOW DROPPING
SOUTH OUT OF THE GULF OF ALASKA APPROACHING THE PACIFIC
NORTHWEST...ONE ACROSS THE SOUTHERN CANADIAN PROVINCES...AND
ANOTHER IN THE NORTHEAST. SHORTWAVE ENERGY MOVING OUT OF THE GULF
OF ALASKA LOW WILL UNDERCUT THE SOUTHERN CANADA UPPER LOW AS IT IS
ACCELERATES EAST TOWARDS THE CWA ON WEDNESDAY. A SURFACE COLD
FRONT WILL DRAG SOUTH LATE WEDNESDAY...AND WITH AMPLE MOISTURE IN
PLACE EAST OF THE LARAMIE RANGE WILL BRING A CHANCE OF AFTERNOON
CONVECTION. AS THIS SHORTWAVE ENERGY REACHES THE CENTRAL
PLAINS...IT WILL SLOW...AND ACTUALLY PULL THE UPPER LOW SOUTH
THROUGH THE DAKOTAS FOR THE LATTER HALF OF THE WEEK. THIS
TRAJECTORY SHOULD KEEP THE AREA ON THE WESTWARD EXTENT OF THE BEST
ACTIVITY. NONETHELESS GIVEN CLOSE PROXIMITY OF THE UPPER
LOW...KEPT IN SMALL PRECIPITATION CHANCES FOR THURSDAY.
TEMPERATURES WILL BE COOLER...BUT DID NOT GO AS COOL AS THE MEX
GUIDANCE WOULD SUGGEST...WHICH APPEARS TO BE OVERDONE WHEN
COMPARED TO GFS ENSEMBLE. LARGE UPPER LOW WILL WOBBLE INTO THE
MID-MISSISSIPPI VALLEY BY EARLY NEXT WEEKEND...WITH UPPER RIDGE
BUILDING UP ACROSS THE WEST COAST. AS SUCH...FRIDAY AND SATURDAY
SHOULD TURN OUT MOSTLY DRY FOR THE CWA...WITH TEMPERATURES
MODERATING BACK TO...OR SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...
IFR IN SCATTERED STRONG THUNDERSTORMS...SOME SEVERE IN CONVERSE
AND NIOBRARA COUNTIES...THROUGH MID EVENING. VFR THEREAFTER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...SOWKO
LONG TERM...HAHN
Hazardous weather outlook, Aug 10, 12:26 PM MDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1226 PM MDT SUN AUG 10 2008

NEZ001>003-WYZ059-060-111830-
SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-
1226 PM MDT SUN AUG 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. HEAVY RAIN
AND LOCALIZED FLOODING WILL BE THE MAIN THREAT FROM THESE STORMS.
AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT...ESPECIALLY
IN PLATTE AND GOSHEN COUNTIES LATE IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LATE DAY STORMS ARE POSSIBLE ON MONDAY IN FAR EASTERN WYOMING
AND THE PANHANDLE.  A FEW STORMS IN THE PANHANDLE COULD BECOME QUITE
STRONG AS A COLD FRONT MOVES THROUGH THE REGION.  A FEW WEAK LATE
DAY STORMS ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ019>021-054-055-WYZ061>070-111830-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTHWEST CARBON-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1226 PM MDT SUN AUG 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THROUGH EAST CENTRAL WYOMING AND THE
NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL BECOME QUITE STRONG...A FEW
POSSIBLY SEVERE...WITH 3/4 INCH HAIL AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LATE DAY STORMS ARE POSSIBLE ON MONDAY IN FAR EASTERN WYOMING
AND THE PANHANDLE.  A FEW STORMS IN THE PANHANDLE COULD BECOME QUITE
STRONG AS A COLD FRONT MOVES THROUGH THE REGION.  A FEW WEAK LATE
DAY STORMS ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Aug 10, 2:42 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
242 PM MDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             8 W CHEYENNE            41.15N 104.95W
08/10/2008  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

SRUBIN
Special weather statement, Aug 10, 2:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
256 PM MDT SUN AUG 10 2008

WYZ069-070-102200-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
256 PM MDT SUN AUG 10 2008

...STRONG THUNDERSTORM TO AFFECT THE CHEYENNE AREA...

A STRONG THUNDERSTORM LOCATED 4 MILES WEST OF CHEYENNE WILL MOVE
SLOWLY EAST AFFECTING THE CHEYENNE AREA THROUGH 4 PM. TORRENTIAL
RAIN...FREQUENT LIGHTNING...SMALL HAIL...WIND GUSTS TO 40 MPH...AND
LOCALIZED STREET PONDING CAN BE ANTICIPATED WITH THIS
THUNDERSTORM. THOSE OUTDOORS ARE ENCOURAGED TO MOVE INSIDE UNTIL
THIS THUNDERSTORM PASSES THE AREA.

HAHN
Special weather statement, Aug 10, 3:12 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT SUN AUG 10 2008

NEZ001>003-102245-
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
312 PM MDT SUN AUG 10 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTHWEST NEBRASKA THIS
AFTERNOON...

SCATTERED THUNDERSTORMS...SOME STRONG...WILL MOVE EAST AT 15 MPH
ACROSS EASTERN SIOUX...ALL OF DAWES AND BOX BUTTE COUNTIES THROUGH
445 PM MDT. THE STRONGEST STORMS WILL PRODUCE RAINFALL AMOUNTS UP
TO ONE INCH PER HOUR...WIND GUSTS TO 55 MPH AND SMALL HAIL.

GLEN...NORMAN RESERVOIR...WHITNEY LAKE...CRAWFORD...BELMONT...WAYSIDE
BUTTE...CHADRON AND CHADRON STATE PARK WILL BE AFFECTED AS WELL AS
HIGHWAYS 20...2...71 AND 385. ALL THUNDERSTORMS PRODUCE LIGHTNING
THAT CAN KILL OR INJURE YOU. WHEN THUNDERSTORMS APPROACH...MOVE
INDOORS TO A PLACE OF SAFETY. WHEN THUNDER ROARS...MOVE INDOORS.
YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY.

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:33 PM MDTAreal Flood AdvisoryCYSLaramie, Platte91 min
Aug 10, 4:17 PM MDTAreal Flood AdvisoryCYSLaramie3 hr

Nearby

Flash Flood Warnings in Wyoming, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.